# SDR R61A202002140173

- Difficulty date: January 27, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 31,486 hours, 24,410 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062783602
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL RIB 11A BETWEEN FWD AND MID SPAR CRACKED SEE W/O H7144 TASK 3086 FOR REMOVAL AND REPLACEMENT OF RH HORIZONTAL RIB 11A, REF SRM 51-40-08
